# SDR FDEA201107092621

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757236
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOORBEAM AT STA 345, HAS CORROSION ON UPPER CHORD LBL 01 TO LBL 24.  R & R IAW SRM 51-40-02, REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
